MathSciNet Relay Station
MathSciNet bibliographic data
MR2512629 16G10 (16E10)
Huang, Zhaoyong; Zhang, Xiaojin The existence of maximal $n$-orthogonal subcategories. J. Algebra 321 (2009), no. 10, 2829–2842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement